Aa
A
A
A
Close
Asthma Community
2.25k Members
Avatar universal

Montelukast (Singulair) and panic attacks

I took Montelukast (Singulair) for about one month and began having extreme nightmares and panic attacks.  I stopped the montelukast immediately, and the nightmares stopped.  But the panic attacks continue.  I know others have had similar reactions, but I wonder if anyone has found out how to make the effects go away?  I have been off the medication for over 3 months now.  
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.